Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Bolthausen, E (1980). The Berry-Esseen theorem for functionals of discrete Markov chains. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 54(1):59-73.

Full text not available from this repository.

View at publisher


Citations

29 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 30 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Berry-Esseen theorem for functionals of discrete Markov chains; central limit theorem
Language:English
Date:January 1980
Deposited On:30 Oct 2009 14:08
Last Modified:27 Nov 2013 23:55
Publisher:Springer
ISSN:0044-3719
Publisher DOI:10.1007/BF00535354
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0431.60019

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page